# SDR CA050104001

- Difficulty date: January 3, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Failed
- Location: Thermal Relief
- Component: Valve, RV99199
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC SYSTEM NR 1 FAILED IN FLT (AFTER TAKE OFF), LOW QUANTITY. THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO PLACE OF DEPARTURE. MAINTENANCE FOUND THAT THE HYDRAULIC SYSTEM FAILURE WAS CAUSED BY A PACKING FAILURE OF THE THERMAL RELIEF VALVE ON THE PRESSURE MANIFOLD ASSY, THE VALVE WAS REPLACED (PN OFF ON: RV99-199, SN OFF 1011927, SN ON 04-0916528) IAW AMM 32-44-13. THE SYSTEM WAS REPLENISHED AND TESTED SERVICEABLE.
